# SDR SWAA070494

- Difficulty date: January 31, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 58,884 hours, 53,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 65659765
- Condition: Corroded
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FLOOR ATTACH PLATE CORRODED.  REMOVED AND REPLACED ATTACH PLATE PER SRM.
